The embedding of non-orientable three-manifolds into five-dimensional Euclidean space
Doklady Akademii Nauk, Tome 160 (1965) no. 3, pp. 549-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_3_a12,
author = {V. A. Rokhlin},
title = {The embedding of non-orientable three-manifolds into five-dimensional {Euclidean} space},
journal = {Doklady Akademii Nauk},
pages = {549--551},
year = {1965},
volume = {160},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_3_a12/}
}
V. A. Rokhlin. The embedding of non-orientable three-manifolds into five-dimensional Euclidean space. Doklady Akademii Nauk, Tome 160 (1965) no. 3, pp. 549-551. http://geodesic.mathdoc.fr/item/DAN_1965_160_3_a12/